A Fubini theorem

Sławomir Solecki

Research output: Contribution to journalArticlepeer-review


Let I0 be the σ-ideal of subsets of a Polish group generated by Borel sets which have perfectly many pairwise disjoint translates. We prove that a Fubini-type theorem holds between I0 and the σ-ideals of Haar measure zero sets and of meager sets. We use this result to give a simple proof of a generalization of a theorem of Balcerzak-Rosłanowski-Shelah stating that I0 on 2N strongly violates the countable chain condition.

Original languageEnglish (US)
Pages (from-to)2462-2464
Number of pages3
JournalTopology and its Applications
Issue number12
StatePublished - Jun 15 2007


  • Fubini's theorem
  • Haar null sets
  • Meager sets

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'A Fubini theorem'. Together they form a unique fingerprint.

Cite this